Advanced Search
MyIDEAS: Login to save this article or follow this journal

Estimation of dynamic programming models with censored decision variables

Contents:

Author Info

  • Víctor Aguirregabiria

    (The University of Western Ontario)

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: ftp://ftp.fundacionsepi.es/InvEcon/paperArchive/May1997/v21i2a2.pdf
File Function: Full text
Download Restriction: no

Bibliographic Info

Article provided by Fundación SEPI in its journal Investigaciones Economicas.

Volume (Year): 21 (1997)
Issue (Month): 2 (May)
Pages: 167-208

as in new window
Handle: RePEc:iec:inveco:v:21:y:1997:i:2:p:167-208

Contact details of provider:
Postal: Investigaciones Economicas Fundación SEPI Quintana, 2 (planta 3) 28008 Madrid Spain
Email:
Web page: http://www.fundacionsepi.es/

Order Information:
Email:
Web: http://www.fundacionsepi.es/revistas/presentacion.asp

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Robert S. Pindyck, 1986. "Irreversible Investment, Capacity Choice, and the Value of the Firm," NBER Working Papers 1980, National Bureau of Economic Research, Inc.
  2. Zvi Eckstein & Kenneth I. Wolpin, 1989. "The Specification and Estimation of Dynamic Stochastic Discrete Choice Models: A Survey," Journal of Human Resources, University of Wisconsin Press, vol. 24(4), pages 562-598.
  3. L. Wade, 1988. "Review," Public Choice, Springer, vol. 58(1), pages 99-100, July.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Victor Aguirregabiria & Arvind Magesan, 2013. "Euler Equations for the Estimation of Dynamic Discrete Choice Structural Models," Working Papers tecipa-489, University of Toronto, Department of Economics.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:iec:inveco:v:21:y:1997:i:2:p:167-208. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Isabel Sánchez-Seco).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.